Adizem

Hi. I was taken off Apixaban when l changed consultant a couple of months ago. I had piled on the weight and felt tired and had poor vision. All this went when he took me off it. My appetite is getting back to normal and l have had no A.F. thank God even after lowering Flecanaide to 50 at night and 100 in morning.

My only symptom now is a bloated and sore stomach. Haho if you get rid of one side-effect another is waiting in the wings.

1 Reply

oldestnewest
  • Hi Johol

    I am hoping you mean you were taken off Adizem, not Apixaban, as the former is Diltiazem as we know it here in the UK a calcium channel blocker and the latter is an anti-coagulant.

    I think all of us have to go through some stuff to get the drug mix right, for some it's Bisoprolol, and for you Diltiazem, they all seem the affect us differently and only experimenting gets it right.

    Good luck and be well

    Ian

You may also like...